Journal article icon

Journal article

MULTIPLICITY FLUCTUATIONS IN HADRONIC FINAL-STATES FROM THE DECAY OF THE Z(0)

Publication status:
Published

Actions


Access Document


Authors


ALEKSEEV, G More by this author
Expand authors...
Journal:
NUCLEAR PHYSICS B
Volume:
386
Issue:
2
Pages:
471-492
Publication date:
1992-11-09
DOI:
ISSN:
0550-3213
URN:
uuid:67b64f7b-00c8-4a78-8eaa-a2561188a8bd
Source identifiers:
16684
Local pid:
pubs:16684

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP